Has anyone felt worse on CSM?

Messages
55
Likes
65
Has anyone else felt worse on CSM? I did welchol for 9 months and it didn't make a dent in my symptoms. I have a clean environment according to my Mycometrics but I have still been failing the vcs. A few days ago I passed twice in a row for the first time in 3 months and then the day after failed again.

Since taking CSM my symtoms are intensified. My doctor says this can be an intensified reaction which will pass, but it hasn't gone away. I get vibrating sensations, muscle cramps and twitching and feel more vertigo and wobbly. My teeth also feel super sensitive. I am on a really small dose and trying to work up 1/4 tablespoon.
 

Forebearance

Senior Member
Messages
568
Likes
378
Location
Great Plains, US
CSM does soak up your fat-soluble vitamins, and it appears to also soak up calcium. If it's affecting your teeth, I would be very very careful with it. Some people have lost teeth.

I guess you could try taking a lot of minerals to make up for the ones that the csm may be grabbing. At the very least, don't worry about taking less than a standard dose. Take the dose that works for YOU.

I can't even tolerate csm. I had to take soluble fiber (Benefiber, in my case) which is even more gentle than Welchol.